On shrinking targets for piecewise expanding interval maps

Tomas Persson, MICHAŁ RAMS

Research output: Contribution to journalArticlepeer-review

11 Citations (SciVal)

Abstract

For a map (Formula presented.) with an invariant measure (Formula presented.), we study, for a (Formula presented.)-typical (Formula presented.), the set of points (Formula presented.) such that the inequality (Formula presented.) is satisfied for infinitely many (Formula presented.). We give a formula for the Hausdorff dimension of this set, under the assumption that (Formula presented.) is piecewise expanding and (Formula presented.) is a Gibbs measure. In some cases we also show that the set has a large intersection property.

Original languageEnglish
Pages (from-to)646-663
JournalErgodic Theory and Dynamical Systems
Volume37
Issue number02
Early online date2015 Aug 25
DOIs
Publication statusPublished - 2017 Apr

Subject classification (UKÄ)

  • Mathematics

Fingerprint

Dive into the research topics of 'On shrinking targets for piecewise expanding interval maps'. Together they form a unique fingerprint.

Cite this